Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/61222
Title: Double wronskian solution and soliton properties of the nonisospectral BKP equation
Authors: Wang, DS
Li, XG
Chan, CK 
Zhou, J
Issue Date: 2016
Publisher: Chinese Academy of Sciences, Shanghai Institute of Organic Chemistry
Source: Communications in theoretical physics, 2016, v. 65, no. 3, p. 259-265 How to cite?
Journal: Communications in theoretical physics 
Abstract: Based on the Wronskian technique and Lax pair, double Wronskian solution of the nonisospectral BKP equation is presented explicitly. The speed and dynamical influence of the one soliton are discussed. Soliton resonances of two soliton are shown by means of density distributions. Soliton properties are also investigated in the inhomogeneous media.
URI: http://hdl.handle.net/10397/61222
ISSN: 0253-6102
DOI: 10.1088/0253-6102/65/3/259
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

3
Last Week
1
Last month
Citations as of Sep 22, 2017

Page view(s)

23
Last Week
4
Last month
Checked on Sep 25, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.